# SDR 97UAL900696

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Sense Module
- Part number: 36144001
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

APU DUCT PRESSURE LOW AT ENGINE START, APU INOP.  *S/D*  SURGE CONTROL VALVE REPLACEMENT, DID NOT HELP.  REPLACED PNUEMATIC FLOW SENSING MODULE, AND OPERATION OF APU BACK TO NORMAL.
